MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-IV ADMIN SET, 15DRP, 3 NF PORTS, 109

Medline Industries, LP MEDLINE; DBD-IV ADMIN SET, 15DRP, 3 NF PORTS, 109
Catalog Number DYNDTN1545
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that items were leaking fluid from the hub after it has been spiked.
 
Additional Manufacturer Narrative
The reported issue was that items were leaking fluid from the hub after it has been spiked; the primary iv tubing was attached to the anesthesia extension set and was spiked into a 1000 cc ivf bag of lr.Medline received 4 ea iv administration set; connected provided samples to an iv set and observed sets for leaking or faulty connections, and visual inspection of the device showed no manufacturing defects or cosmetic damage.The complaint was not confirmed, and no root cause was identified.Investigation included review of recent complaint trends, and no further action was taken because objectionable trends were not seen for this issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-IV ADMIN SET, 15DRP, 3 NF PORTS, 109
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50827097
Report Number1417592-2026-45314
Device Sequence Number10680599
Product Code FPA
UDI-Device Identifier20080196760029
UDI-Public20080196760029
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTN1545
Device Lot Number22095815
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/11/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown